Mine is just a plain and simple question - Do high blood sugars cause you to have migraine-like symptoms? Every now and then when I get high blood sugars, i have this massive migraine-like head ache. I was just if was just my old body or if there is any connection between the two.
I am sorry i don’t know anything about migraines. But when my blood sugar goes too high my blood pressure also goes up too high and I get these terrible blood pressure headaches. Nothing works on it until i take extra medication to get the blood pressure down. My doctor has given me a standing order for if or when my blood pressure reachs a certain level. I use the extra insulin and take the blood pressure medication and the headach goes away. Your migraine sounds awful. I am sure it isn’t as easily treated as mine. I wish you good luck in finding an answer.
Horrible headaches are a known side effect of Januvia. They were one reason I stopped taking it. The longer I took it the more frequent the headaches were. I don’t usually get headaches and they stopped when I stopped the Januvia.
I definitely get high blood sugar induced headaches depending on how sugary the food is I ate - if it’s really sugary that food will hit my body before the insulin. Sucks.
I get headaches with highs or lows. I have also noticed that if my blood sugar goes to low then my blood pressure sky rockets. I discussed this with my doctor and he said that it makes sense the my blood pressure goes high when my blood sugar goes low becasue of the adrenline my body releases to try to fight the low blood sugar.
i get migraines, and i seem to get them as a precursor to being low. when i’m really going down in #'s… the migraine gets worse and worse. mine are in the back of my head. i also have high blood pressure and wouldn’t be surprised one bit if it is soaring during a low.
When my blood Sugars are high, my head aches and feels foggy. I think there’s a connection for sure.
yes, everytime my blood sugars get high my head aches too. i was reading one of the comments about your med might be the cupit to it. i still have the aches even after the new meds of lantus and metforming. so it’s 50/50. maybe a smaller mg dosage. if its alright maybe you should stop the new med and see what happens and tell the doctor you like a different med. i hope this goes away. let us know what happens.
There are some definite links between blood glucose level and headaches. I find when I’m running higher than usual, I will be more prone to eyestrain headaches and general headaches; when I’m running low I’ll get more of a pressure headache – and like Cody Turner reported, a rise in my blood pressure.
I’m on diet-and-exercise for the diabetes, and Cozaar for the blood pressure. This would happen even when I was at a point where everything was controlled without any medication.
I get headaches(a strain feeling behind my eyes and the bridge between my eyes)after anything I eat if I don’t take insulin right away, and if don’t the headache lasts well after my blood sugar has gone down
I get headaches when my BG is high, too. Not migraines, but my head throbs. As soon as I get that feeling, I test & sure enough the meter verifies.
Yes, I do too, although they’re not as severe as a migraine. I have heard that other people get migraines with high sugar too.
Well this is an old discussion but as usual, really glad to find it on TuD. I’m about a month shy of my one year anniversary with Type1, and have noticed headaches with falling blood sugar in the past, but lately they’ve been hitting me with rapidly rising and/or wildly fluctuating from high to low and back as well. After having them only with lows for a while, it totally took me by surprise that I now get them with highs too. And they’re REALLY bad headaches. Urgh.